# SDR DALA1517300174

- Difficulty date: January 14, 2012
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 98,565 hours, 14,397 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Not Reported
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS DIAGONAL BRACE AFT PITCH LOAD FITTING, LWR WIN IAW EA 01-451812-03.
